Amphotericin B-deoxycholate overdose due to administration error in pediatric patients.
until further notice
SourceMedical Mycology, 46, 2, (2008), pp. 185-187
Article / Letter to editor
Display more detailsDisplay less details
Paediatrics - OUD tm 2017
SubjectN4i 2: Invasive mycoses and compromised host; NCMLS 1: Infection and autoimmunity; UMCN 1.4: Immunotherapy, gene therapy and transplantation; UMCN 4.1: Microbial pathogenesis and host defense
Due to the similarity of their generic names, the use of amphotericin B-deoxycholate and liposomal amphotericin B could cause confusion in daily practice. We report two cases of amphotericin B-deoxycholate overdose in infants due to administration errors which raises the issue that the use of this antifungal agent should be questioned because of its severe side effects.
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.